# SDR RAIA960102

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Dirty
- Location: Pax Door
- Part time: 7,726 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7075 - PASSENGER DOOR WARNING ILLUMINATED.  MAINTENANCE DEFERRED PASSENGER DOOR WARNING LIGHT PER MEL 52-2 CAT C.  MAINTENANCE CLEANED PASSENGER DOOR HANDLE MICROSWITCH, OPERATIONAL CHECK GOOD, DMI CLEARED.  (X)
